# SDR AALA202405010267

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 17,581 hours, 7,661 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY UPPER TRACK HAS SCREW LOOSE, AND DOOR WILL NOT OPEN ALL THE WAY. TIGHTENED LOOSE FASTENER UPPER TRACK AFT LAVATORY DOOR. FUNCATIONAL CHECK NORMAL.
